RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 59, Issue 1  


Yakov Sinai wins Abel mathematics prize
3
Second order approximation for distribution of maximum of random walk with negative drift and infinite variance
A. A. Borovkov
5
Weak convergence of finite-dimensional distrinbutions of a number of empty boxes of sieve of Bernoulli
V. A. Vatutin, A. Iksanov, A. V. Marynych
28
Limit theorems for two classes of random matrices with dependent entries
F. Götze, A. A. Naumov, A. N. Tikhomirov
61
On a number of components in a random $A$-mapping
A. L. Yakymiv
81
Normal convergence for random partitions with multiplicative measures
Zh. Su
97
A note on weak convergence, large deviations, and the bounded approximation property
D. Varron
130

Short Communications
Exponential inequalities for probability deviations of stochastic integrals over Gaussian integrable processes
A. A. Bystrov
150
On differentiation of functionals containing the first exit of a diffusion process from a domain
S. A. Gusev, N. G. Dokuchaev
159
Coding theorems for hybrid channels. II
A. A. Kuznetsova, A. S. Holevo
168
On asymptotic ruin probability
V. I. Lotov
178
Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distributions. II
L. V. Rozovskii
187
A note on a law of iterated logarithm for bounded $N$-demimartingales
M. Przystalski
197

News of Scientific Life
Information on the Student Olympiad on the Theory of Probability
202
In memoriam of Marc Yor
M. Jeanblanc-Picqué, A. N. Shiryaev
205
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019